Kleene revisited by Suschkewitsch

Pallo, Jean Marcel: Kleene revisited by Suschkewitsch. In: Acta cybernetica, (19) 2. pp. 553-565. (2009)

Cikk, tanulmány, mű

Download (143kB) | Preview


The aim of this paper is to generalize to nonassociative concatenation the well-known property that the family of left-linear languages is exactly the family of regular languages. For this purpose, we introduce a generalized Kleene star operation.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2009
Volume: 19
Number: 2
ISSN: 0324-721X
Page Range: pp. 553-565
Language: angol
Event Title: International Conference on Automata and Formal Languages, 12., 2008, Szeged
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 564-565.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 06. 11:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/12879

Actions (login required)

View Item View Item